Vol. 12, No. 2, 1962

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Vol. 286: 1  2
Vol. 285: 1  2
Vol. 284: 1  2
Vol. 283: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Subscriptions
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
On the projective cover of a module and related results

U. Shukla

Vol. 12 (1962), No. 2, 709–717
Mathematical Subject Classification
Primary: 16.90
Secondary: 18.20
Milestones
Received: 29 December 1960
Revised: 11 May 1961
Published: 1 June 1962
Authors
U. Shukla